advertisement
Question
Posted by: Nix | 2003/02/04

Dizziness after quitting anti depressant

After using Aropax 20 for almost a year now, I hav halved my dosage per day. Since doing so I have extreme dizzy spels that feels like some kind of shock going through my brain. I am concerned that this might be a warning sign for something seriously wrong. What possibilities can there be for these symptoms?

Thank you for a brilliant and informative site!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Nix, it’s sounds like it might due to the body trying to get accustomed to the lower Aropax® dosage. It should go away within a week, but if it doesn’t the best would be to see your doctor. If your mood starts suffering, the best would be to see your doctor immediately. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement